Orthopedic doctor

I went to an Orthopedic doctor to see if he could give me any insight into ways of healing my tendons from this poison. He told me the only two things that would help are the passage of time and physical therapy. I had a bunch of quinolone literature but he wasn’t too interested in reading any of it. He told me that these reactions were rare. Another doctor denial from the medical community. I told him they weren’t rare. I told him tens of thousands of people are seriously injured by these antibiotics each year. He then told me a statement that I have heard from other doctors that always burns me up inside- “All drugs have side effects”  I simply cannot stand when somebody tells me this. Yes, all drugs do have side effects. The vast majority of drugs don’t have irreversible pain or irreversible neurological damage in their package insert.

The other statement that I have heard numerous times that I cannot stand is- I have taken Levaquin/Cipro and nothing happened to me. I have even heard this from a few doctors as well.  Why don’t more people realize everybody reacts differently to drugs. People metabolize drugs differently. Why did millions of people that took Vioxx have no problem with it. Yet, there are over 60,000 that are now dead from Vioxx according to Dr. David Graham at the FDA. Because someone else too it with no side effects doesn’t mean the next person won’t have side effects.

One thing that I find very odd is that when I have told my crippling Levaquin reaction story to people I meet out in the public they almost always say things like- I am so sorry to hear about that or that is terrible or that is really unfortunate. However, when I tell my crippling Levaquin reaction story to a doctor and even go into more detail about the severity of it and how it has severely damaged me physically and financially there is never any type of reaction like- I am very sorry to hear about this or that is terrible or anything of that nature. Why is that? You would think that the majority of doctors would show a little more sympathy and compassion regarding this unfortunate set of circumstances. But, the majority of them, for whatever reason don’t. It really blows my mind that they seem so indifferent to all of this. They don’t like to talk about these things. They like to sweep it under the rug so to speak. Many don’t like to admit that these antibiotics cause this type of harm. In doing so, they only hurt themselsves and their professsion because they then violate the most important part of the doctor/patient relationship. Trust.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

5 Responses to “Orthopedic doctor”

  1. Sam says:

    Very true, I had a similar experience with other doctors too.
    It is hard to get them to believe the truth, because it is just so hard to realize that a simple antibiotic can cause long lasting damages to your body.

    To everyone reading this post, try printing out these files for your doctor:
    http://www.fqhelp.com/sites/default/files/Todd%20Plumb%20Dear%20Doctor.pdf
    http://fqvictims.org/fqvictims/News/neuropathy/Neuropathy.pdf

    These are short letters written by doctors about the serious side effects of quinolones. Here are a few quotes from professional sources about quinolones, http://www.fqhelp.com/category/quotes/professional-quotes/ .

    Also, try looking for alternative healthcare practitioners, they might be able to help too.

  2. Gary says:

    I think most Dr’s don’t sympathize with anyone injured by a
    drug that they prescribed is because it would be an admission of guilt on their part. Also, denial helps to insulate Dr’s from facing the fact that they have failed to uphold the Hippocratic Oath, which is: First, do no harm. Any Dr. that prescribed one of the FQ’s without first researching its dangers has failed their patient and therefore failed as a Dr.

    Simply glancing at the info supplied by the drug manufacturer
    on any given drug does not qualify as research.

    Every patient has the right to know about the types of risk they
    face before being prescribed any drug.

  3. pigeon forge urgent care…

    [...]Orthopedic doctor | "Levaquin Hurts" Brain/Body Toxic Drug[...]…

  4. Annie says:

    I went to the ER because of sudden swollen glands in my neck. The Dr. put me on Levaquin, he even gave me one before I left the ER. 500mg for 10 days. I took it and 4 days into it I started to have severe leg and arm pain. My knees had popped also. I did complete the 10 days. I went to my Dr. and he put me on a non steroid inflamation medicine. After a few more days of suffering and NO let up, I went again and they gave me a VPak of steroids. I did help my kness, but, NOT the arms and shouders. Now I went today because of sever pain, still, 24/7. He told me it may be a coinsidence that my arms are both in pain, not the Levaquin. I am furious. He told me he could do no more for me and is stumped. He did put me on another non steroid drug and some Xanax as I use that for the depression from all the pain. He is now telling me to go to an Orthopedic Surgeon. SO, I have an appointment Thurs. This makes me furious. I am 65 yrs old and usually very active. No one has done exrays or MRI, wouldnt that help to tell the Dr.s what is really going on?? Anyone who reads this, DO NOT TAKE THIS HORRIBLE DRUG, the risk is too high for lasting side effects. Oh yes, my Dr. told me the meds are out of my system.

Leave a Reply


Design by Aaron Melvin